# SDR YAXA2016032502

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 10,630 hours
- Engine: Lyc LTIO540J2B
- Engine time: 3,927 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fitting
- Part number: 76422
- Condition: Misaligned
- Location: Engine
- Component: Fuel Pump, Kelly, LW18461
- Component part number: 200F5003
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS ENG WAS RECEIVED IN OVERHAULED CONDITION IN PREPARATION FOR INSTALLATION ON THE ACFT.  DURING INSPECTION OF THIS ENG PRIOR TO INSTALLATION ON ACFT, IT WAS FOUND THAT THE FUEL PUMP INLET FITTING AS ALIGNED FROM THE MANUFACTURER WILL NOT ALLOW THE 3/16" CLEARANCE BETWEEN THE FUEL LINE & THE TURBOCHARGER SUPPORT BRACKET.  THE PUMP WILL BE REMOVED & THE FITTING REPOSITIONED BEFORE INSTALLATION TO THE ACFT.
